# SDR UALA2012021300851

- Difficulty date: February 10, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 60,441 hours, 22,055 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R HAS SLIDE PACK STRAPS LOOSE AND STUCK IN DOOR.  REPOSITIONED AND ADJUSTED STRAPS.  ALL CKS NORMAL.
